Pramana

, Volume 39, Issue 1, pp 17–25

Non-adiabatic gravitational collapse of charged radiating fluid spheres

  • Ramesh Tikekar
  • L K Patel
Research Articles

DOI: 10.1007/BF02853031

Cite this article as:
Tikekar, R. & Patel, L.K. Pramana - J Phys (1992) 39: 17. doi:10.1007/BF02853031

Abstract

Dynamical equations governing the non-adiabatic collapse of a shear-free spherical distribution of unisotropic matter in the presence of charge are obtained. A brief outline of constructing a model describing collapse of a charged radiating fluid sphere in the set up developed is given.

Keywords

Non-adiabatic collapsecharged fluid spheres

PACS No.

04·20

Copyright information

© Indian Academy of Sciences 1992

Authors and Affiliations

  • Ramesh Tikekar
    • 1
  • L K Patel
    • 1
    • 2
  1. 1.Department of MathematicsSardar Patel UniversityVallabh VidyanagarIndia
  2. 2.Department of MathematicsGujarat UniversityAhmedabadIndia